MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.92171

Медицинская библиотека · Cureus · 2025

Psoriatic Arthritis Linked to Pembrolizumab in a Lung Cancer Patient: From Oncologist to Rheumatologist.

Pasca Fenesan Mihaela-Maria, Sirbu Elena, Iana Andreea

Клинический случайСтатьяПеревод в очереди

Аннотация

Immune-related rheumatic adverse effects (rheumatic IAEs) are commonly observed in patients undergoing immunotherapy for solid tumors and hematologic malignancies. The Romanian National Health Insurance House offers all patients free access to oncology medications and has significantly improved in recent years. Here, we present a case of a 69-year-old male patient diagnosed with a bronchopulmonary neoplasm who developed psoriatic arthritis (PsA) after receiving immunotherapy with pembrolizumab, emphasizing the challenges of therapeutic management in this case.

Для цитирования: Pasca Fenesan Mihaela-Maria, Sirbu Elena, Iana Andreea. Psoriatic Arthritis Linked to Pembrolizumab in a Lung Cancer Patient: From Oncologist to Rheumatologist.. Cureus. 2025. DOI: 10.7759/cureus.92171.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.